# SDR TWRA9758

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421897
- Condition: Failed
- Location: Nr 5 Anti-Skid
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 5 FRONT ANTI-SKID CHANNEL LIGHT ILLUMINATED.  REPLACED ANTI-SKID CONTROL BOX, OPS CHECKS OK PER MM 32-42-00.  (M)
